I received a copy of a letter today, sent from my Cardiologist to my general Doctor, and it states that my coronary artery stenting last week gave excellent results. What concerns me is the statement at the bottom "I suggest taking aspiring and clopidogrel for a period of one year".
Surely not? Aspirin too? Is he nuts?
I had to take 81mg of aspirin for five years along with 81mg of aspirin. I talked my doctor out of the plavix prescription recently, so I'm going on just 81mg of aspirin.
Congratulations, Ed on the good report.
I had one stent put in 6 yrs ago and my Cardio has me on 81mg aspirin and the plavix for life. I can only go off both for 10 days if I know I'm having any surgery, then I have to go back on both again. If I was in your situation, I would listen to your regular Doc and stay on both for life.
I should have mentioned, Ed, I developed an unusually severe bruising/bleeding problem. My arms started looking like the sky looks like inside the arctic circle on a January evening. Even the slightest scrape or tap was causing my arms to bruise. It is believed the combination of fish oil, aspirin and Plavix led to this problem. Plavix was the obvious first drug to be eliminated. I don't have a history of restinosis and it appears 81mg aspirin is my most efficient drug.
If I cut myself shaving or accidentally with any sharp item, it seems to bleed for ages and ages. When I was off plavix, it wasn't too bad. I don't seem to have any bruising though. Speaking of bruising, my leg has stopped hurting and I have no idea why, but there is no bruise at all at the incision site this time. In March I looked like my leg had been beaten with baseball bats.
I have been taking Plavix for 20 months. while taking the brand Plavix I had moderate bruising. I switched to generic Plavix 2 months ago & have experienced severe bruising. Anyone else experienced this with the generic?
several stents also bypass surgery and have been taking plavix for the past 10 years aprox. 3 weeks ago i started taking generic . After the first 10 to 14 days my skin was yellow im very tired and just not feeling myself short of breath etc.like i said this is my third week the yellow seems to be gone but im still very tired also have trouble catching my breath, i know i need to go to the dr.i was just wondering if any one else has problems with the generic?
Just to complicate the Plavix/generic Plavix issue, I was told to stop taking Plavix after bypass surgery, and the bruising immediately became a bigger issue and remains a bigger problem today. I'm not sure the bruising/bleeding issue is completely understood. I still take 80mg aspirin, and wonder if that is the cause.
pippi331, sometimes one is allergic to the filler with generic drugs. I'd sure report your situation as soon as possible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.